# SDR VNAA2019091711101

- Difficulty date: September 17, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 36,719 hours, 26,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3171861
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN GSP, THE PULLEY BRACKET FOR THE PASSENGER DOOR SUPPORT WHEEL MECHANISM WAS FOUND WITH A CRACK. THE CRACK EMANATES FROM THE UPPER EDGE OF THE BRACKET AT A BEND RADIUS, MEASURING 3/8IN LONG. THE CUSTOMER REQUESTS AN INTERIM DISPOSITION IN ORDER TO SCHEDULE A PERMANENT REPAIR OR REPLACEMENT. THE BRACKET, P/N 601R317187-1, IS MADE FROM 0.040 SHEET ALUMINUM. THE CUSTOMER IS REQUESTING AN INTERIM REPAIR UNTIL A BRACKET CAN BE PROCURED AND THE AIRCRAFT CAN BE SCHEDULED FOR THE PERMANENT REPAIR. SUPPLEMENTAL INFORMATION: C/W PERMANENT REPAIR OF PASSENGER DOOR SUPPORT WHEEL BRACKET IAW SRM 51-42-06-001-001-A01 AND STRUCTURAL DRAWING CC670-38625. THIS CLEARS EA 69-2019-254
